International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 109 | Views: 196

Research Paper | Mathematics | India | Volume 5 Issue 1, January 2016 | Rating: 6.1 / 10


Integral Solutions of 4w2 - x2 - y2 - z2 = t2

G. Janaki [2] | R. Radha [14]


Abstract: The Quadratic equation with five unknowns of the form has been studied for its non-trivial distinct integral solutions. A few interesting relations among the solutions and special polygonal numbers are presented.


Keywords: Quadratic equation with five unknowns, Integral solutions


Edition: Volume 5 Issue 1, January 2016,


Pages: 1718 - 1720


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top